Russ. Math. Surveys, vol. 50, no. 2, pp. 444-445, 1995.
Abstract: The author studies foliations determined by a closed 1-form with Morse singularities on smooth compact manifolds. More precisely, the author investigates the problem of the existence of a non-compact leaf, verifies a test for non-compactness of a foliation in terms of the degree of irrationality of the considered 1-form, and shows that the non-compactness of a foliation is a case of general position. (The paper provides no abstract; this abstract is provided by a Zentralblatt review.)
Keywords: Morse form; foliations; non-compactness (The paper provides no keywords; these keywords are provided by a Zentralblatt review.)
PDF: A test for non-compactness of the foliation of a Morse formThis stub file is intended only for indexing. Please see more details and errata on the author's home page.